# SDR 2004F00183

- Difficulty date: April 13, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Aoa Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT WHILE FLYING THROUGH MODERATE RAIN, THERE WAS AN AOA DISCREPANCY.  EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO DFW.  AIRCRAFT LANDED IN DFW WITHOUT INCIDENT.  INSPECTED AOA VANES AND TESTED AUTOMATIC FLIGHT SYSTEM AFS.  RAN BITE CHECKS OF AIR DATA REFERENCE SYSTEMS NR 1, NR 2 AND NR 3.  NO FAULTS OR DISCREPANCIES NOTED.  (M)
